# SDR DXTA2023020679950

- Difficulty date: February 4, 2023
- Submitted: February 10, 2023
- Operation: Air carrier
- Aircraft: N388QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800113
- Aircraft time: 13,927 hours, 9,229 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Tube
- Part number: 30B637001
- Part serial: NOTREPORTED
- Condition: Damaged
- Location: Zone 100
- Stage of operation: UK
- How discovered: L
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

HYDRAULIC FLUID: HYDRAULIC VOLUME LOW CAS MESSAGE ILLUMINATED. GAUGE STABILIZED AT 60PSI AFTER PUMPS WERE UNLOADED. // SIGNOFF//  UPON INITIAL INSPECTION FOUND RH HYDRAUUC PUMP PRESSURE UNE CHAFFING AGAINST AGB BREATHER TUBE. CHAFFING WAS SO SEVERE IT RUBBED A HOLE IN AGB BREATHER TUBE. SERVICED HYDRAUUC RESERVOIR TO RILL AND TURNM ON AUX PUMP AND NOTED NO HYDRAUUC LEAKS. WHILE DRY MOTORING RH ENGINE NOTED HYDRAUUC OIL SPRAYING FROM CRACK IN HYD PRESSURE LINE INTO AGB BREATHER TUBE WHERE BOTH UNES WERE CHAFFING. ALSO NOTED SEVERAL CLAMPS ON HYD PRESSURE/SUCTION UNES MISSING AND IN WRONG LOCATION. POO  INSTALLED NEW RH ENGINE HYDRAUUC PRESSURE /SUCTION UNE AND NEW AGB BREATHER TUBE. REWORKED TUBE CLAMPS AND PLACED ALL CLAMPS IN CORRECT LOCATION. COMPLETED RH ENGINE HYDRAUUC PRESSURE LINE CLAMP LOCATION TC-000-29-200703M R6 08/19/2021. WILL MONITOR SHIPPING FOR RH ENGINE HYDRAUUC PUMP,  RH ENGINE HYD PUMP ON BACKORDER. PER MCC, GAINED ACCESS AND CHECKED BOTH RH ENGINE HYDRAUUC MANIFOLD FILTERS AND MAIN HYDRAUUC MANIFOLD FILTERS WITH NO DEFECTS NOTED. AS A PRECAUTIONARY, REPLACED BOTH RH ENGINE HYD MANIFOLD FILTERS AND BOTH MAIN HYD MANIFOLD FILTERS. PER MCC, MOVE FORWARD WITH OPS/LEAK CHECKS WITHOUT REPLACNG RH ENGINE DRIVEN HYDRAUUC PUMP. 2/9 GAINED ACCESS TO LANDING GEAR CONTROL VALVE AND RESET VALVE. RESET GEAR UPLOCK SHUTTLE VALVES. SERVICED HYDRAUUC RESERVOIR TO RJU.. COMPLETED BLEEDING OF INBOARD/OUTBOARD BRAKES ON BOTH MAIN LANDING GEAR. RESERVICED HYDRAUUC RESERVOIR TO FUU.. PRIMED/BLED HYDRAUUC SYSTEM AND COMPI.ETED OPS CHECK WITH NO LEAKS NOTED. RH ENGINE DRIVEN HYDRAUUC PUMP BUILDS 3000PSI WITH NO CHATTERING NOTED. RESERVICED HYDRAULIC RESERVOIR TO FULL.. GAINED ACCESS TO EMERGENCY GEAR VENT LINE AND CLEARED VENT OF REMAINING HYDRAUUC FLUID. CLOSED ALL ACCESS. WORK COMPLETED WITH REFERENCE TO CE680 AMM 12-12-02, 12-13-01 AND 32-00-00
